Journal Publications

  • A.M. Cegarra: Cohomology of monoids with opertors,

    Semigroup Forum 99 (2019), 67-105.

  • M. Calvo-Cervera, A.M. Cegarra: Higher cohomologies of commutative monoids.

    J. Pure Applied Algebra 223 (2019), 131-174.

  • P. Carrasco, A.M. Cegarra: A Dold-Kan Theorem for simplicial Lie algebras.

    Theory and Applications of Categories 32 (2017), 1165-1212.

  • A.M. Cegarra, B.A. Heredia: Homotopy colimits of 2-functors.

    J. Homotopy Relat. Struct. 11 (2016), 735-774.

  • M. Calvo, A.M. Cegarra: (Co)homology of cyclic monoids.

    Int. J. Algebra Comput. 26 (2016), 887-910.

  • M. Calvo, A.M. Cegarra, B.A. Heredia: On the third cohomology group of commutative monoids.

    Semigroup Forum 92 (2016), 511-533.

  • M. Calvo-Cervera, A.M. Cegarra: A cohomology theory for commutative monoids.

    Mathematics 3 (2015), 1001-1031.

  • A.M. Cegarra, N. Ghroda, M. Petrich: New orders in primitive inverse semigroups

    Acta Sci. Math. 81 (2015), 111-131.

  • A.M. Cegarra, B.A. Heredia, J. Remedios: Bicategorical homotopy pullbacks

    Theory Appl. Categ. 30 (2015), 147-205.

  • A.M. Cegarra, B.A. Heredia: Comparing Geometric Realizations of Tricategories

    Algebr. Geom. Topol. 14 (2014), 1997-2064.

  • M. Calvo, A.M. Cegarra, B.A. Heredia: Bicategorical Homotopy Fiber Sequences.

    J. Homot. Relat. Struct. 9 (2014), 125-173.

  • M. Calvo, A.M. Cegarra, B.A. Heredia: Structure and classification of monoidal groupoids.

    Semigroup Forum 87 (2013), 35-79.

  • M. Calvo, A.M. Cegarra, N.T. Quang: Higher Cohomology of Modules.

    Algebr. Geom. Topol. 12 (2012), 343-413.

  • A.M. Cegarra, B.A. Heredia, J. Remedios: Double groupoids and homotopy 2-types.

    Applied Categorical Structures 20 (2012), 323-378.

  • A.M. Cegarra: Homotopy fibre sequences induced by 2-functors.

    Journal of Pure and Applied Algebra 215 (2011) 310-334.

  • P. Carrasco, A.M. Cegarra, A.R. Garzón: Classifying spaces for braided monoidal categories and lax diagrams of bicategories.

    Advances in Mathematics 226 (2011), 419-483.

  • P. Carrasco, A.M. Cegarra, A.R. Garzón: Nerves and classifying spaces for bicategories.

    Algebr. Geom. Topol. 10 (2010), 219-274.

  • P. Carrasco, A.M. Cegarra, A.R. Garzón: The classifying space of a categorical crossed module.

    Math. Nachrichten 283 (2010), 544-567.

  • A.M. Cegarra, M. Petrich: Commutative Cancellative Semigroups of Low Rank.

    Results in Mathematics 54 (2009), 41-52.

  • A.M. Cegarra, M. Petrich: The rank of a commutative semigroup.

    Mathematica Bohemica 134 (2009), 301-318.

  • A.M. Cegarra, J. Remedios: The behaviour of the W-construction on the homotopy theory of bisimplicial sets.

    Manuscripta Mathematica 124 (2007), 427-457.

  • A.M. Cegarra, E. Khmaladze: Homotopy clasification of graded Picard categories.

    Advances in Mathematics 213 (2007), 644-686.

  • A.M. Cegarra, J. Remedios: Diagonal fibrations are poitwise fibrations.

    Journal of Homotopy and Related Structures 2 (2007), 81-92.

  • P. Carrasco, A.M. Cegarra, A.R. Garzón: The homotopy categorical crossed module of a CW-complex.

    Topology and its Applications 154 (2007), 834-847.

  • A.M. Cegarra, E. Khmaladze: Homotopy classification of braided graded categorical groups.

    Journal of Pure and Applied Algebra 209 (2007), 411-437.

  • A.M. Cegarra, M. Petrich: Structure of commutative cancellative subarchimedean semigroups.

    Bulleting of the Belgian Mathematical Society-Simon Stevin 13 (2006) 101-111.

  • A.M. Cegarra, A.R. Garzón: Equivariant Brauer groups and cohomology.

    Journal of Algebra 296 (2006), 56-74.

  • A.M. Cegarra, M. Petrich: A categorical treatment of numerical semigroups.

    Publicationes Mathematicae Debrecen 296 (2006), 56-74.

  • A.M. Cegarra, M. Petrich: Commutative cancellative semigroups and rational vector spaces.

    Bollettino dell'Unione Matematica Italiana, Sezione B: Articoli di ricerca matematica 9 (2006), 133-144.

  • A.M. Cegarra, J. Remedios: The relationship between the diagonal and the bar constructions on a bisimplicial set.

    Topology and its Applications 153 (2005) 21-51.

  • A.M. Cegarra, M. Petrich: The rank of a commutative cancellative semigroup.

    Acta Mathematica Hungarica 107 (2005) 71-75.

  • M. Bullejos, A.M. Cegarra: Classifying spaces for monoidal categories through geometric nerves.

    Canadian Mathematical Bulletin 47 (2004) 321-331.

  • A.M. Cegarra, M. Petrich: Commutative cancellative semigroups of finite rank.

    Periodica Mathematica Hungarica 49 (2004) 35-44.

  • A.M. Cegarra, H. Inassaridze: Homology of groups with operators.

    International Mathematical Journal 5 (2004) 29-48.

  • M. Bullejos, A.M. Cegarra: On the geometry of 2-categories and their classifying spaces.

    K-Theory 29 (2003) 211-229.

  • A.M. Cegarra, A.R. Garzón: Equivariant group cohomology and Brauer group.

    Bulletin of the Belgian Mathematical Society - Simon Stevin 10 (2003) 451-459.

  • A.M. Cegarra, A.R. Garzón: Some algebraic applications of graded categorical group theory.

    Theory and Applications of Categories 11 (2003), 215-251.

  • A.M. Cegarra: Cohomology of diagrams of groups. The classification of (co)fibred categorical groups.

    International Mathematical Journal 3 (2003) 643-680.

  • A.M. Cegarra, J.M García Calcines, J.A. Ortega: On graded categorical groups and equivariant group extensions.

    Canadian Journal of Mathematics 54 (2002), 970-997.

  • A.M. Cegarra: On the classification of strongly graded Hopf algebras.

    Journal of Algebra 251 (2002), 358-370.

  • A.M. Cegarra, J.M García Calcines,J.A. Ortega: Cohomology of groups with operators.

    Homology, Homotopy and Applications 4 (2002), 1-23.

  • P. Carrasco, A.M. Cegarra, A. R.-Grandjeán: (Co)homology of crossed modules.

    J. Pure Appl. Algebra 168 (2002), 147-176.

  • A.M. Cegarra, M. Petrich: Categories of representations of commutative cancellative semigroups.

    Algebra Colloquium 8 (2001), 361-380.

  • A.M. Cegarra, A.R. Garzón: Homotopy classification of categorical torsors.

    Applied Categorical Structures 9 (2001), 465-496.

  • A.M. Cegarra, A.R. Garzón, J.A. Ortega: Graded extensions of monoidal categories.

    Journal of Algebra 241 (2001), 620-657.

  • A.M. Cegarra, A.R. Garzón: Obstructions to Clifford system extensions of algebras.

    Proceedings of the Indian Academy of Sciences - Mathematical Sciences 111 (2001), 151-161.

  • A.M. Cegarra, A.R. Garzón, A. R.-Grandjeán: Graded extensions of categories.

    Journal of Pure and Applied Algebra 154 (2000) 117-141.

  • A.M. Cegarra: Homotopy representability of Brauer groups.

    Extracta Mathematicae 14 (1999) 283-293.

  • A.M. Cegarra, L. Fernández: Cohomology of cofibred categorical groups.

    Journal of Pure and Applied Algebra 143 (1999) 107-154.

  • P. Carrasco, A.M. Cegarra: Schreier theory for central extensions of categorical groups.

    Communications in Algebra 24 (1996) 4059-4112.

  • P. Carrasco, A.M. Cegarra: (Braided) tensor structures on homotopy groupoids and nerves of (braided) categorical groups.

    Communications in Algebra 24 (1996) 24 (1996), 3995-4058.

  • P. Carrasco, A.M. Cegarra: Extensions centrales de Gr-catégories par des Gr-catégories tressées.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 321 (1995) 527-530.

  • P. Carrasco, A.M. Cegarra: Applications de la notion du nerf d'une Gr-catégorie (tressée).

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 321 (1995) 395-398.

  • M. Bullejos, P. Carrasco, A.M. Cegarra: Cohomology with coefficients in symmetric cat-groups. An extension of Eilenberg-Mac Lane's classification theorem.

    Mathematical Proceedings of the Cambridge Philosophical Society 114 (1993) 163-189.

  • M. Bullejos, A.M. Cegarra, J. Duskin: On Cat^n-groups and homotopy types.

    Journal of Pure and Applied Algebra 86 (1993) 135-154.

  • M. Bullejos,P. Carrasco, A.M. Cegarra, et al.: Homotopy methods in the theory of algebraic obstruction.

    Papers in honor of Pablo Bobillo Guerrero (Spanish), 163-181, Univ. Granada, Granada, 1992.

  • A.M. Cegarra, A.R. Garzón: A long exact sequence in nonabelian cohomology.

    Lecture Notes in Mathematics 1488 (1991) 79-94.

  • P. Carrasco, A.M. Cegarra: Group-theoretic algebraic models for homotopy types.

    J. Pure Appl. Algebra75 (1991), 195-235.

  • M. Bullejos, A.M. Cegarra: A 3-dimensional nonabelian cohomology of groups with applications to homotopy classification of continuous maps.

    Canadian Journal of Mathematics 43 (1991), 265-296.

  • A.M. Cegarra, M. Bullejos: Cohomology and higher-dimensional Baer invariants.

    Journal of Algebra 132 (1990), 332-339.

  • A.M. Cegarra, M. Bullejos: Nonabelian cohomology of associative algebras. The 9-term exact sequence.

    Cahiers de Topologie et Géométrie Différentielle Catégoriques 30 (1989), 295-338.

  • A.M. Cegarra, A.R. Garzón, P. Carrasco: An exact sequence in the first variable for nonabelian cohomology in algebraic categories. A Mayer-Vietoris sequence for nonabelian cohomology of groups.

    Lecture Notes in Mathematics 1348 (1988), 72-86.

  • P. Carrasco, A.M. Cegarra, A.R. Garzón: La suite fondamentale de Hochschild-Serre pour la cohomologie non abélienne des groupes, II.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math. 307 (1988), 71-74.

  • A.M. Cegarra, M. Bullejos, A.R. Garzón: Higher-dimensional obstruction theory in algebraic categories.

    Journal of Pure and Applied Algebra 49 (1987) 43-102.

  • A.M. Cegarra, P. Carrasco, A.R. Garzón: La suite fondamentale de Hochschild-Serre pour la cohomologie non abélienne des groupes, I.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 305 (1987) 505-508.

  • A.M. Cegarra, A.R. Garzón: La principalité dans la théorie de l'obstruction de dimension 3. Un allongement de la suite de cohomologie non abélienne des groupes.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 302 (1986) 523-526.

  • A.M. Cegarra, E. Aznar: An exact sequence in the first variable for torsor cohomology: the 2-dimensional theory of obstructions.

    J. Pure Appl. Algebra 39 (1986), 197-250.

  • P. Carrasco, A.M. Cegarra, J. Olmos: A structure theorem for 2-hypergroupoids with topological applications.

    Collectanea Mathematica 36 (1985) 3-12.

  • A.M. Cegarra, M. Bullejos: Sur la théorie de l'obstruction de dimension n.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 299 (1984) 419-422.

  • A.M. Cegarra, A.R. Garzón: Sur l'annulation des groupes de cohomologie de Shukla d'une algèbre associative à coefficients dans un module injectif.

    Comptes Rendus Acad. Sci. Paris, Sér. I Math., 296 (1983) 299-302.

  • A.M. Cegarra: La sucesión de tres términos en categorías algebraicas.

    Revista Matemática Hispanoamericana 41 (1981), 128-138.

  • A. R.-Grandjeán, A.M. Cegarra: Cohomología respecto a una variedad de una categoría.

    Collectanea Mathematica 31 (1980) 277-300.

  • A.M. Cegarra: Cohomología varietal.

    Álxebra 32 (1980), 242 pp.

  • A.M. Cegarra: Homología y triples.

    Álxebra 24 (1978), 137 pp.

     

  • Updated: 23/09/2009.